MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLOIST; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION SOLOIST; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36703
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled post-sedation.A rf3000 radiofrequency generator and two soloist single needle electrodes were selected for use in radiofrequency treatment of an osteoid osteoma, a benign bone tumor that causes pain.The patient was sedated.Everything went well according to the protocol until the start of ablation.The device gave an e02 error message when the start button was pushed, and impedance ranged from 400 to 500 ohms.Attempts were made to start and stop the device, flush saline into the bone canal and ablation tip, dilate canal, change needle position and orientation, check placement of the earthing hoses, and replace new strands (e.G., needle); however, the device continued to give the e02 code and would not work.The patient could not be treated, and the procedure was cancelled.No patient complications were reported.

Brand Name
SOLOIST
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12006033
Report Number2134265-2021-07675
Device Sequence Number3096578
Product Code GEI
UDI-Device Identifier08714729122487
UDI-Public08714729122487
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K053128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2024
Device Model Number36703
Device Catalogue Number36703
Device Lot Number0026913114
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/15/2021
Patient Sequence Number1